3 doctors weighed in:

Had radiofrequency ablation to both legs for varicose veins. the stuff they used to sanitize my legs caused a itchy, red, bumpy, rash. any ideas?

3 doctors weighed in
Dr. Herman Hammerstead
Surgery - Trauma
1 doctor agrees

In brief: Contact dermatitis

Apply OTC hydrocortisone.
Wash with mild soap like Ivory

In brief: Contact dermatitis

Apply OTC hydrocortisone.
Wash with mild soap like Ivory
Dr. Herman Hammerstead
Dr. Herman Hammerstead
Thank
Dr. John Landi
Phlebology

In brief: Allergic reaction

It sounds as if you had an allergic reaction to the antiseptic used to prep your skin for the closure procedure.
Applying calamine or aveeno oatmeal cream may help. If not then you should follow up with your treating physician. Benadryl or a medrol dose pack would be the next step.

In brief: Allergic reaction

It sounds as if you had an allergic reaction to the antiseptic used to prep your skin for the closure procedure.
Applying calamine or aveeno oatmeal cream may help. If not then you should follow up with your treating physician. Benadryl or a medrol dose pack would be the next step.
Dr. John Landi
Dr. John Landi
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
14 years in practice
468K people helped
Continue
111,000 doctors available
Read more answers from doctors